Novel symmetry of nonEinsteinian gravity in two-dimensions

Grosse H, Kummer W, Presnajder P, Schwarz D (1992)
Journal of Mathematical Physics 33(11): 3892-3900.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
The integrability of R2-gravity with torsion in two dimensions is traced to an ultralocal dynamical symmetry of constraints and momenta in Hamiltonian phase space. It may be interpreted as a quadratically deformed iso(2,1)-algebra with the deformation consisting of the Casimir operators of the undeformed algebra. The locally conserved quantity encountered in the explicit solution is identified as an element of the center of this algebra. Specific contractions of the algebra are related to specific limits of the explicit solutions of this model.
Erscheinungsjahr
Zeitschriftentitel
Journal of Mathematical Physics
Band
33
Zeitschriftennummer
11
Seite
3892-3900
ISSN
PUB-ID

Zitieren

Grosse H, Kummer W, Presnajder P, Schwarz D. Novel symmetry of nonEinsteinian gravity in two-dimensions. Journal of Mathematical Physics. 1992;33(11):3892-3900.
Grosse, H., Kummer, W., Presnajder, P., & Schwarz, D. (1992). Novel symmetry of nonEinsteinian gravity in two-dimensions. Journal of Mathematical Physics, 33(11), 3892-3900. doi:10.1063/1.529836
Grosse, H., Kummer, W., Presnajder, P., and Schwarz, D. (1992). Novel symmetry of nonEinsteinian gravity in two-dimensions. Journal of Mathematical Physics 33, 3892-3900.
Grosse, H., et al., 1992. Novel symmetry of nonEinsteinian gravity in two-dimensions. Journal of Mathematical Physics, 33(11), p 3892-3900.
H. Grosse, et al., “Novel symmetry of nonEinsteinian gravity in two-dimensions”, Journal of Mathematical Physics, vol. 33, 1992, pp. 3892-3900.
Grosse, H., Kummer, W., Presnajder, P., Schwarz, D.: Novel symmetry of nonEinsteinian gravity in two-dimensions. Journal of Mathematical Physics. 33, 3892-3900 (1992).
Grosse, Harald, Kummer, Wolfgang, Presnajder, Peter, and Schwarz, Dominik. “Novel symmetry of nonEinsteinian gravity in two-dimensions”. Journal of Mathematical Physics 33.11 (1992): 3892-3900.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-th/9205071

Inspire: 334364

Suchen in

Google Scholar